MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA INTRAOCULAR LENS

BAUSCH + LOMB INC. ENVISTA INTRAOCULAR LENS
Model Number EEU
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that post iol (intraocular lens) surgery they developed glares and halos in the dark and experienced difficulty seeing their computer.The iol was explanted and replaced with a new one of an unknown model and power.The consumer confirmed their symptoms resolved.Additional information has been requested, but not received.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on all available information, no causal factors can be determined and no conclusion can be drawn.

Brand Name
ENVISTA INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
6362263220
MDR Report Key24321148
Report Number0001313525-2026-00008
Device Sequence Number13272115
Product Code HQL
UDI-Device Identifier10757770607997
UDI-Public(01)10757770607997(17)271130(11)241213(10)3Q34131
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEEU
Device Catalogue NumberEEU2600
Device Lot Number3Q34131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale